62338members
328123posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Flu like symptoms with herceptin?

3 REPLIES 3
Member

Re: Flu like symptoms with herceptin?

No, you did explain it right now I look again! So you're not so far behind me. Mine were all after the end of chemo.

Good luck Emma

Jane x

Member

Re: Flu like symptoms with herceptin?

Thanks Janey! Congrats on finishing! I didnt really explain myself properly, i have had 10 herceptins I had first 6 with chemo I never had any flu like symptoms with that- and next 4 into thigh! Thanks for hearing your experience though I appreciated that.
Good luck and best wishes
Emma xx
Member

Re: Flu like symptoms with herceptin?

I've just had number 18 Emma (hurray!), and I found each one to be a little different. I found this bizarre, but my OH confirms it. On some I got the flu symptoms and couldn't get warm for days, on some I got the nose runs, some the other kind of runs (!), on some tiredness, on some no effect at all. After about 12 my nails started to split, but then by 18 they were OK again. After some I couldn't stop peeing, after some I got skin discolouration around the injection site. So really, different things each time. I did learn that it made sense to take it easy for a few days after each, and I also think that the effects did get less with time. I think I got a dull headache at the base of my skull each time, and the first night after each was like someone had given me 6 double espressos, but I think they were the only consistent things!

 

You timed your need for Herceptin for after the subcut injection was passed - well done. The first half of mine were via a drip each time, such a relief when the injection into the leg came along!

 

Good luck with the next 14!

Jane x

Member

Flu like symptoms with herceptin?

Hi,
I have been having herceptin since january, 6 with chemo and 4 afterwards given to me sub cut into my thigh at home. The first 3 were fine and no side effects at all, but the after the last 2 weeks ago, i had really bad flu like symptoms, they didnt start until 3 days afterwards so i thought maybe it wasnt the herceptin- but I just dont know, really winding me up now because Im planing on going back to work in a few weeks( had surgery 6 weeks ago) and just cant stand the thought of this every 3 weeks!
Has anyone else felt like this?
Thanks in advance Emma